MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7860/jcdr/2014/8055.5160

Медицинская библиотека · Journal of clinical and diagnostic research : JCDR · 2014

Diffuse hypopigmentation followed by hyperpigmentation in an african american woman with hemangiopericytoma treated with dasatinib.

Boudadi Karim, Chugh Rashmi

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Dasatinib is a second-generation multi-target tyrosine kinase inhibitor (TKI) that has activity against many imatinib-resistant BCR-ABL mutant forms, Src, and c-Kit tyrosine kinases. While skin hypopigmentation is a well recognized adverse effect of first generation TKIs; it has rarely been reported with dasatinib. We report a unique case of diffuse cutaneous hypopigmentation induced by dasatinib followed by hyperpigmentation occurring in the same patient. A 52-year-old African American female with a history of metastatic hemangiopericytoma was initiated on dasatinib as part of a clinical trial. After 2 months of treatment, she developed generalized skin hypopigmentation. Within 1 month of discontinuing the drug, the patient's skin pigmentation returned to normal. However, she then developed diffuse skin hyperpigmentation over the next couple of months. The hyperpigmentation was self-limited, and eventually resolved after several months.

Для цитирования: Boudadi Karim, Chugh Rashmi. Diffuse hypopigmentation followed by hyperpigmentation in an african american woman with hemangiopericytoma treated with dasatinib.. Journal of clinical and diagnostic research : JCDR. 2014. DOI: 10.7860/jcdr/2014/8055.5160.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.